CSpace
EISENSTEIN SERIES OF WEIGHT 3/2 .2.
PEI, TY
1984
Source PublicationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY
ISSN0002-9947
Volume283Issue:2Pages:589-603
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:A1984SX02300011
PublisherAMER MATHEMATICAL SOC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28356
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST APPL MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
PEI, TY. EISENSTEIN SERIES OF WEIGHT 3/2 .2.[J]. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,1984,283(2):589-603.
APA PEI, TY.(1984).EISENSTEIN SERIES OF WEIGHT 3/2 .2..TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,283(2),589-603.
MLA PEI, TY."EISENSTEIN SERIES OF WEIGHT 3/2 .2.".TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 283.2(1984):589-603.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[PEI, TY]'s Articles
Baidu academic
Similar articles in Baidu academic
[PEI, TY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[PEI, TY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.